# SDR UALA2009062601802

- Difficulty date: June 25, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 38,880 hours, 10,835 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENYC LIGHTS AT ROW 23AB 31AB AND 17HJ INOP LT ASSY.  REPLACED EMERGENCY LIGHT AT SEAT 23AB.  STILL NEED TO REPLACE LIGHTS AT ROW 31AB AND 17HJ.  AT SEAT 31AB AND 17HJ EMERGENCY LIGHT HAS BROKEN WIRES AT CONNECTOR GOING TO EMERGENCY LIGHT ON SEAT HARNESS SIDE.  REPLACED LIGHT ASSY AND CABLES.  LIGHT CHECKS GOOD.
